About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 151929, 9 pages
http://dx.doi.org/10.1155/2013/151929
Research Article

Weighted Differentiation Composition Operators to Bloch-Type Spaces

1Department of Mathematics, Shantou University, Shantou, Guangdong 515063, China
2School of Mathematics, Shri Mata Vaishno Devi University, Kakryal, Katra 182320, India

Received 2 February 2013; Accepted 8 April 2013

Academic Editor: Pedro M. Lima

Copyright © 2013 Junming Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Pt Li PengTao, Jm Liu JunMing, and Zj Lou ZengJian, “Integral operators on analytic Morrey spaces,” Science China-Mathematics, vol. 57, no. 9, pp. 1961–1974, 2014. View at Publisher · View at Google Scholar
  • Marko Kotilainen, and Fernando Pérez-González, “Composition Operators in Hyperbolic Bloch-Type and Spaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar